Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 148, NWS Wichita, KS

June 26, 2018Butler County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2018, 5:52 PM CDT for Butler County, Kansas. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 5:52 PM CDT (22:52 UTC)
Expired
Jun 26, 2018, 6:45 PM CDT
In force
53 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

County Butler County, KS

The radar

The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:35 PM CDTTSTM WND DMGPotwin, KSQUARTER SIZE HAIL REPORTED BY POTWIN FIRE DEPARTMENT. REPORT RELAYED VIA LOCAL EM.
Jun 26, 6:35 PM CDTHAIL 1Potwin, KSCORRECTS PREVIOUS REPORT FROM POTWIN. QUARTER SIZE HAIL REPORTED BY POTWIN FIRE DEPARTMENT. REPORT RELAYED VIA LOCAL EM.
Jun 26, 6:39 PM CDTTORNADO6 Ese Potwin, KSMULTIPLE REPORTS OF A BRIEF ROPE TORNADO TOUCHDOWN EAST OF POTWIN AND NORTH OF EL DORADO.
Jun 26, 6:50 PM CDTHAIL 16 Ese Potwin, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS53 KICT 262252
SVRICT
KSC015-262345-
/O.NEW.KICT.SV.W.0148.180626T2252Z-180626T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
552 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Butler County in south central Kansas...

* Until 645 PM CDT.

* At 551 PM CDT, a severe thunderstorm was located near Potwin, or 9
  miles east of Whitewater, moving east at 30 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
  Lake and El Dorado State Park.

# 
This includes Interstate 35 between Mile Markers 69 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near El Dorado Lake , get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
      3772 9653 3772 9680
TIME...MOT...LOC 2251Z 282DEG 26KT 3799 9698 

HAIL...2.00IN
WIND...70MPH
 
$$

HOWERTON
3 follow-up statements
063 
WWUS53 KICT 262306
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
606 PM CDT TUE JUN 26 2018

KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
606 PM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...

At 605 PM CDT, a severe thunderstorm was located near Potwin, or 8
miles north of El Dorado, moving southeast at 25 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near El Dorado Lake, get away from the water and move 
indoors or inside a vehicle. Remember lightning can strike out to 15 
miles from the parent thunderstorm. If you can hear thunder, you are 
close enough to be struck by lightning. Move to safe shelter now! Do 
not be caught on the water in a thunderstorm.

&&

LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
      3772 9653 3772 9680
TIME...MOT...LOC 2305Z 305DEG 21KT 3794 9691 

HAIL...2.00IN
WIND...70MPH
 
$$

HOWERTON
865 
WWUS53 KICT 262328
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
628 PM CDT TUE JUN 26 2018

KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
628 PM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...

At 628 PM CDT, a severe thunderstorm was located near Potwin, or 9
miles north of El Dorado, and is nearly stationary.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
      3772 9653 3772 9680
TIME...MOT...LOC 2328Z 300DEG 4KT 3795 9693 

HAIL...2.00IN
WIND...70MPH
 
$$

HOWERTON
480 
WWUS53 KICT 262336
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
636 PM CDT TUE JUN 26 2018

KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
636 PM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...

At 636 PM CDT, a severe thunderstorm was located 6 miles east of
Potwin, or 7 miles north of El Dorado, moving southeast at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
      3772 9653 3772 9680
TIME...MOT...LOC 2336Z 302DEG 15KT 3792 9690 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:45 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 26, 3:45 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
345 PM CDT Tue Jun 26 2018

.SHORT TERM...(This evening through Friday night)
Issued at 342 PM CDT Tue Jun 26 2018

An upper level low is located over northeast Iowa this afternoon,
At the surface, a weak frontal boundary/trough extends from Iowa
southwest into southern Kansas. The cluster of thunderstorms that
developed ahead of this boundary earlier this morning continues to
push E/SE across our far eastern counties at this time. These
storms will continue to pose a damaging wind threat as they clear
the area.

In the wake of this activity, satellite and radar imagery show a
residual outflow boundary draped across parts of southern KS.
Recently, this boundary has shown signs of shifting NE as
southwesterly low/mid level flow ensues. At the same time, upper
level ridging is beginning to build in from the Four Corners
region. The question, then, is whether or not convection can
redevelop along this boundary. The better upper level forcing will
be east of the area, suggesting at least some subsidence in its
wake. This along with some mid level height rises may be enough to
keep a lid on any additional convection. That said, the increasing
low/mid level flow/warm air advection this evening combined with
at least some weak surface convergence along the boundary may be
just enough to allow a few thunderstorms to develop. For now,
we'll keep lower-end pops in the forecast to account for this
potential. If any storm were to develop, it would be in an
environment favorable for severe thunderstorms, primarily capable
of damaging wind and large hail. The key takeaway here, though,
is the threat of any redevelopment is very much conditional and
confidence remains low.

Beyond today, the main concern will continue to be the heat as the
upper level ridge continues to build east across the
Central/Southern Plains. Temperatures warming well into the 90s to
near 100 combined with dewpoints in the 70s will allow heat
indices to near or exceed 105 both Wednesday and Thursday
afternoons, especially east of I-135. For now, we will leave the
current area highlighted in the Heat Advisory as is as this is
where the best chance of seeing those higher dewpoints/heat
indices is. Increasing southwesterly winds may promote better
mixing by Thursday/Friday, with the threat of 105+ heat indices
being more focused across SE KS. After coordination with
surrounding offices, it was decided to extend the Advisory into
Thursday afternoon. However, the western tier of counties may be
able to be dropped from this advisory Thursday afternoon if the
somewhat lower dewpoints pan out. - Martin

.LONG TERM...(Saturday through Tuesday)
Issued at 342 PM CDT Tue Jun 26 2018

Medium range models continue to remain in good agreement regarding
the eastward shift of the upper ridge and the development of a WRN
US trough. This should lead to an increased risk of thunderstorms
over the weekend along with a subsequent decrease in temperatures
(albeit, slight). - Martin

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1243 PM CDT Tue Jun 26 2018

Showers and thunderstorms rooted in the 2-3 km layer developed
across central KS in a mid-level warm air advection regime. This
activity drifted south and east impacting much of the area through
the morning hours. As the storms/outflow move into southeast KS,
additional storms may develop impacting KCNU through the afternoon
hours. Other storm activity is possible later this afternoon and
evening impacting southeast KS and KCNU. Flight categories may
drop into IFR/LIFR briefly under the heaviest activity. VFR is
expected to prevail after 05-06Z across much of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    74 100  75 100 /  30   0   0   0
Hutchinson      73 100  75 101 /  10   0   0   0
Newton          73  98  75 100 /  10   0   0   0
ElDorado        72  97  74  97 /  20   0   0   0
Winfield-KWLD   74  99  75  97 /  30   0   0   0
Russell         70 102  74 104 /   0   0   0   0
Great Bend      70 101  74 102 /   0   0   0   0
Salina          71 102  76 105 /   0   0   0   0
McPherson       72 100  75 102 /  20   0   0   0
Coffeyville     75  96  75  96 /  30   0   0   0
Chanute         74  95  75  96 /  30   0   0   0
Iola            73  95  75  96 /  30   0   0   0
Parsons-KPPF    75  95  75  96 /  30   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for
KSZ049-051>053-068>072-083-092>096-098>100.

&&

SHORT TERM...RM
LONG TERM...RM
AVIATION...MWM
Hazardous weather outlook, Jun 26, 5:37 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
537 PM CDT Tue Jun 26 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
537 PM CDT Tue Jun 26 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Isolated strong to severe thunderstorms will remain possible this
evening across portions of south central Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat indices are expected to climb to around 105 degrees both
Wednesday and Thursday afternoon and early evening. See latest heat
advisory for additional details. For Friday through Saturday,
afternoon heat indices will be around 100 degrees.

Storms will return to the forecast for Saturday night through
Monday as a cold front approaches the area. Strong storms look
possible with this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 26, 2:23 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Wichita KS
223 PM CDT TUE JUN 26 2018

KSZ095-096-262000-
Wilson KS-Neosho KS-
223 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Wilson County in southeastern Kansas...
  Western Neosho County in southeastern Kansas...

* Until 300 PM CDT.

* At 221 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Altoona, or 7 miles north of
  Neodesha...moving east at 35 mph.

Hail up to the size of nickels...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Chanute, Neodesha, Fredonia, Erie, Thayer, Altoona, Galesburg,
  Benedict, Earlton, Lake Parsons, South Mound and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Kansas.

LAT...LON 3739 9592 3763 9584 3773 9530 3740 9520
TIME...MOT...LOC 1922Z 267DEG 41KT 3753 9565

VAUGHAN
Special weather statement, Jun 26, 2:44 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
244 PM CDT TUE JUN 26 2018

KSZ100-262030-
Labette KS-
244 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Labette County in southeastern Kansas...

* Until 330 PM CDT.

* At 240 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Altamont...moving east at 35
  mph.

Hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett,
  Labette, Parsons Tri City Airport, Angola, Dennis and Big Hill
  Lake.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Kansas.

LAT...LON 3700 9552 3738 9552 3738 9508 3700 9508
TIME...MOT...LOC 1944Z 268DEG 36KT 3719 9527

VAUGHAN
Special weather statement, Jun 26, 2:51 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT TUE JUN 26 2018

KSZ096-262030-
Neosho KS-
251 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Neosho County in southeastern Kansas...

* Until 330 PM CDT.

* At 249 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Galesburg, or near St. Paul...
  moving east at 35 mph.

Hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.

* Locations impacted include...
  Erie, St. Paul, Thayer, Galesburg, Lake Parsons and South Mound.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Kansas.

LAT...LON 3738 9532 3739 9548 3755 9551 3763 9509
      3739 9509
TIME...MOT...LOC 1950Z 268DEG 36KT 3748 9527

VAUGHAN
Local storm report, Jun 26, 4:50 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     SAINT PAUL              37.52N 95.17W
06/26/2018                   NEOSHO             KS   PUBLIC

            DELAYED REPORT VIA TWITTER, SHOWING A
            PICTURE OF A LARGE SECTION OF A TREE BLOWN
            DOWN. TIME ESTIMATED BASED ON RADAR.

&&

MARTIN
Special weather statement, Jun 26, 5:29 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
529 PM CDT TUE JUN 26 2018

KSZ068-262300-
Harvey KS-
529 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Harvey County in south central Kansas...

* Until 600 PM CDT.

* At 527 PM CDT...National Weather Service meteorologists were
  tracking a developing thunderstorm over Newton...moving southeast
  at 15 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* this strong thunderstorm will be near...
  Whitewater around 600 PM CDT.

Other locations impacted by this storm include Newton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3791 9751 3809 9750 3809 9716 3800 9715
      3792 9715 3791 9716
TIME...MOT...LOC 2229Z 318DEG 15KT 3801 9734

HOWERTON
Special weather statement, Jun 26, 5:33 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
533 PM CDT TUE JUN 26 2018

KSZ069-262300-
Butler KS-
533 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Butler County in south central Kansas...

* Until 600 PM CDT.

* At 531 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Whitewater...moving southeast
  at 15 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Whitewater and Potwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3804 9715 3802 9696 3790 9686 3783 9715
TIME...MOT...LOC 2233Z 318DEG 14KT 3797 9713

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:01 AM CDTHeat AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more5 days
Jun 26, 8:16 AM CDTSpecial Weather StatementICTBarton29 min
Jun 26, 8:29 AM CDTSevere Thunderstorm WarningICTBarton46 min
Jun 26, 9:12 AM CDTSevere Thunderstorm WarningICTBarton63 min
Jun 26, 9:36 AM CDTSevere Thunderstorm WarningICTRussell54 min
Jun 26, 9:39 AM CDTSpecial Weather StatementICTEllsworth, Saline36 min
Jun 26, 10:07 AM CDTSpecial Weather StatementICTReno, Rice23 min
Jun 26, 10:09 AM CDTSpecial Weather StatementICTSaline36 min
Jun 26, 10:27 AM CDTSpecial Weather StatementICTLincoln48 min
Jun 26, 10:31 AM CDTSpecial Weather StatementICTReno, Rice44 min
Jun 26, 10:49 AM CDTSpecial Weather StatementICTSaline41 min
Jun 26, 10:51 AM CDTSpecial Weather StatementICTHarvey39 min
Jun 26, 11:17 AM CDTSpecial Weather StatementICTReno43 min
Jun 26, 11:30 AM CDTSpecial Weather StatementICTButler45 min
Jun 26, 11:39 AM CDTSpecial Weather StatementICTSedgwick36 min
Jun 26, 11:44 AM CDTSpecial Weather StatementICTSedgwick31 min
Jun 26, 12:20 PM CDTSpecial Weather StatementICTButler25 min
Jun 26, 12:22 PM CDTSpecial Weather StatementICTSedgwick23 min
Jun 26, 12:33 PM CDTSpecial Weather StatementICTCowley27 min
Jun 26, 12:57 PM CDTSevere Thunderstorm WarningICTCowley63 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningICTChautauqua61 min
Jun 26, 1:31 PM CDTSpecial Weather StatementICTWilson29 min
Jun 26, 1:47 PM CDTSpecial Weather StatementICTElk28 min
Jun 26, 2:00 PM CDTSevere Thunderstorm WarningICTCowley20 min
Jun 26, 2:18 PM CDTSpecial Weather StatementICTMontgomery27 min
Jun 26, 2:23 PM CDTSpecial Weather StatementICTNeosho, Wilson37 min
Jun 26, 2:44 PM CDTSpecial Weather StatementICTLabette46 min
Jun 26, 2:51 PM CDTSpecial Weather StatementICTNeosho39 min
Jun 26, 5:29 PM CDTSpecial Weather StatementICTHarvey31 min
Jun 26, 5:33 PM CDTSpecial Weather StatementICTButler27 min
Jun 26, 6:38 PM CDTTornado WarningICTButler52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.